×

Isolated singularities of solutions of quasi-linear equations. (English) Zbl 0173.39202


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Serrin, J., Local behavior of solutions of quasi-linear equations.Acta Math., 111 (1964), 247–302. · Zbl 0128.09101 · doi:10.1007/BF02391014
[2] Serrin, J., A Harnack inequality for nonlinear equations.Bull. Amer. Math. Soc., 69 (1963), 481–486. · Zbl 0137.06902 · doi:10.1090/S0002-9904-1963-10971-4
[3] Morrey, C. B. Jr., Second order elliptic equations and Hölder continuity.Math. Z., 72 (1959), 146–164. · Zbl 0094.07802 · doi:10.1007/BF01162944
[4] Gilbarg, D. &Serrin, J., On isolated singularities of solutions of second order elliptic differential equations.J. d’Analyse Math., 4 (1955–56), 309–340. · Zbl 0071.09701 · doi:10.1007/BF02787726
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.